# SDR SWAA2021091014850

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 57,927 hours, 34,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Cracked
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY ASSIST HANDLE CRACKED ; / [01] R&R THE AFT ENTRY DOOR ASSIST HANDLE LOWER ATTACH FITTING IAW AMM 52-13-31.
